BibTeX record journals/icl/WangYJ16

download as .bib file

@article{DBLP:journals/icl/WangYJ16,
  author    = {Hongwei Wang and
               F. Richard Yu and
               Hailin Jiang},
  title     = {Modeling of Radio Channels With Leaky Coaxial Cable for {LTE-M} Based
               {CBTC} Systems},
  journal   = {{IEEE} Communications Letters},
  volume    = {20},
  number    = {5},
  pages     = {1038--1041},
  year      = {2016},
  url       = {https://doi.org/10.1109/LCOMM.2016.2536599},
  doi       = {10.1109/LCOMM.2016.2536599},
  timestamp = {Fri, 02 Nov 2018 09:28:49 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/icl/WangYJ16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics